Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 10, Number 55

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Stability configurations of electrons on a sphere
Harvey Cohn.
Math. Comp. 10 (1956), 117-120
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0081133
An iterative method for Taylor expansion of rational functions, and applications
D. P. Flemming.
Math. Comp. 10 (1956), 120-130
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0080982
Numerical integration over simplexes and cones
P. C. Hammer, O. J. Marlowe and A. H. Stroud.
Math. Comp. 10 (1956), 130-137
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0086389
Numerical integration over simplexes
Preston C. Hammer and Arthur H. Stroud.
Math. Comp. 10 (1956), 137-139
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0086390
Numerical quadrature of Fourier transform integrals
H. Hurwitz and P. F. Zweifel.
Math. Comp. 10 (1956), 140-149
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0080994
Formulas for the partial summation of series
Herbert E. Salzer.
Math. Comp. 10 (1956), 149-156
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0081528
Table of coefficients for the partial summation of series
R. B. Horgan.
Math. Comp. 10 (1956), 156-162
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0084202
Polynomial approximations to some modified Bessel functions
E. E. Allen.
Math. Comp. 10 (1956), 162-164
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0080774
Radix tables for $sinx$ and $cosx,x=a.10^{k}$ degrees, $a=1(1)9$, $k=-3(1)1$
R. B. Horgan.
Math. Comp. 10 (1956), 164-166
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0081002
Note on predictor-corrector formulas
D. D. Wall.
Math. Comp. 10 (1956), 167
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0080980
Note on Predictor-Corrector Formulas
D. D. Wall.
Math. Comp. 10 (1956), 167-167
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0080980
The order of an iteration formula
D. D. Wall.
Math. Comp. 10 (1956), 167-168
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0080981
Reviews and Descriptions of Tables and Books
Math. Comp. 10 (1956), 168-179
Abstract, references and article information
Full-text PDF Free Access
Table Errata
Math. Comp. 10 (1956), 180
Abstract, references and article information
Full-text PDF Free Access
Notes
Math. Comp. 10 (1956), 180-181
Abstract, references and article information
Full-text PDF Free Access
Corrigenda
Math. Comp. 10 (1956), 182
Abstract, references and article information
Full-text PDF Free Access